# SDR ASAA11510583

- Difficulty date: October 25, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 15,445 hours, 4,982 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 8243921003
- Part serial: 06070674
- Condition: Defective
- Location: Cockpit
- Part time: 6,767 hours, 1,995 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LED BURNED OUT ON PRESSURIZATION PANEL.  INSTALLED CABIN PRESS CONTROL MOD PER MM 21 31 02 400 801.  TEST OF MODULE PER MM 21 31 00 700 802 & MM21 31 00 710 801.  ALL TEST OPS CHECK NORMAL.
